# SDR AALA960904

- Difficulty date: June 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N464AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49594
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: 26088921
- Condition: Locked Up
- Location: Nr 2 Mlg
- Component: Bendix
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ORD - FLT 1931 - DURING LANDING AT ORD, LEFT NR 2 MAIN LANDING GEAR BRAKE LOCKED UP AND FUSE PLUGS BLEW.  AIRCRAFT LANDED WITHOUT INCIDENT AND TAXIED TO GATE.  REPLACED LEFT NR 2 MAIN LANDING GEAR BRAKE.  ALSO, REPLACED LEFT MAIN NR 1 AND NR 2 WHEEL AND TIRE ASSEMBLIES.  SYSTEM LEAK AND GROUND CHECKED NORMAL OPERATION.  (M)
